VOL. 37 · NO. 3 | 2007
Front Matter
Rocky Mountain J. Math. 37 (3), (2007)
No abstract available
Mustafa Alkan, Yücel Tiraş
Rocky Mountain J. Math. 37 (3), 709-722, (2007) DOI: 10.1216/rmjm/1182536161
KEYWORDS: prime submodules, secondary modules, secondary representation, radical formula, 13C12, 13E10, 13G05
No abstract available
J.D. Betancour, J.J. Betancour, J.M.R. Méndez
Rocky Mountain J. Math. 37 (3), 723-761, (2007) DOI: 10.1216/rmjm/1182536162
KEYWORDS: Chébli-Trimèche hypergroups, generalized Fourier transformation, convolution, multipliers, distributions, 46F12
No abstract available
Ion Coiculescu, Bartł omiej Skorulski
Rocky Mountain J. Math. 37 (3), 763-800, (2007) DOI: 10.1216/rmjm/1182536163
KEYWORDS: 37F35, 37A05, 37F10, 37F45, 37D35, 28D10
No abstract available
Stephen P. Humphries
Rocky Mountain J. Math. 37 (3), 801-828, (2007) DOI: 10.1216/rmjm/1182536164
KEYWORDS: Braid group, pure braid group, Dehn twist, finite index subgroup, free group, 20F36
No abstract available
Marius Ionescu
Rocky Mountain J. Math. 37 (3), 829-849, (2007) DOI: 10.1216/rmjm/1182536165
KEYWORDS: 26A18, 37A55, 37B10, 37E25, 46L08, 46L55, 46L89
No abstract available
Tadeusz Jankowski
Rocky Mountain J. Math. 37 (3), 851-864, (2007) DOI: 10.1216/rmjm/1183990677
KEYWORDS: Integrodifferential equations of Volterra type, quasilinearization method, lower and upper solutions, Time scales, Quadratic Convergence, 34A10, 34A45
No abstract available
Artur Kukuryka, Maria Nowak, Paweł Sobolewski
Rocky Mountain J. Math. 37 (3), 865-877, (2007) DOI: 10.1216/rmjm/1183990678
KEYWORDS: ‎30H05, ‎32A36‎
No abstract available
David McKinnon, Mike Roth
Rocky Mountain J. Math. 37 (3), 879-892, (2007) DOI: 10.1216/rmjm/1182536167
No abstract available
Radu Miculescu
Rocky Mountain J. Math. 37 (3), 893-903, (2007) DOI: 10.1216/rmjm/1182536168
KEYWORDS: Lipschitz functions, approximation, Extension‎, 26A16, 41A99
No abstract available
R. Naghipour
Rocky Mountain J. Math. 37 (3), 905-916, (2007) DOI: 10.1216/rmjm/1182536169
KEYWORDS: integral closures, local cohomology, formally equidimensional rings, 13D45, 13B20, 13E05
No abstract available
Marian Nowak
Rocky Mountain J. Math. 37 (3), 917-945, (2007) DOI: 10.1216/rmjm/1182536170
KEYWORDS: vector-valued function spaces, Köthe-Bochner spaces, locally solid topologies, Lebesgue topologies, order intervals, conditional weak compactness, weak compactness, weak sequential completeness, almost reflexivity, semi-reflexivity, relative weak compactness of solid hulls, 46E40, 46E30, 46A20, 46A25
No abstract available
Lahbib Oubbi
Rocky Mountain J. Math. 37 (3), 947-957, (2007) DOI: 10.1216/rmjm/1182536171
No abstract available
Sung-Hee Park
Rocky Mountain J. Math. 37 (3), 959-985, (2007) DOI: 10.1216/rmjm/1182536172
KEYWORDS: Hartogs type domains, $k$-hyperbolic, $\tilde k$-hyperbolic, Brody hyperbolic, taut, hyperconvex, 32A07, 32A19, 32F45
No abstract available
Liliana Pavel
Rocky Mountain J. Math. 37 (3), 987-1000, (2007) DOI: 10.1216/rmjm/1182536173
KEYWORDS: Hypergroup, convex set, invariant set, Multiplier, 43A22, 43A15, 43A62
No abstract available
Joseph Previte, Michelle Previte, Mary Vanderschoot
Rocky Mountain J. Math. 37 (3), 1001-1026, (2007) DOI: 10.1216/rmjm/1182536174
KEYWORDS: 54B20, 54F15
No abstract available
Ling-Ling Shi
Rocky Mountain J. Math. 37 (3), 1027-1042, (2007) DOI: 10.1216/rmjm/1182536175
KEYWORDS: 11B37, 11B65
No abstract available
A.R. Soltani, Z. Shishebor
Rocky Mountain J. Math. 37 (3), 1043-1058, (2007) DOI: 10.1216/rmjm/1182536176
KEYWORDS: ‎spectral representation, infinite dimensional processes, periodically correlated processes, 60G12, 60G57
No abstract available
Yong Zhou
Rocky Mountain J. Math. 37 (3), 1059-1083, (2007) DOI: 10.1216/rmjm/1182536177
KEYWORDS: Neutral differential equations, nonoscillatory solutions, 34K15, 34C10
No abstract available
Back to Top